Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs
F. Bucci,
I. Lasiecka and
R. Triggiani
Abstract and Applied Analysis, 2002, vol. 7, 1-69
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/364049.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/364049.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:364049
DOI: 10.1155/S1085337502000763
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().